| Model Number |
50-723-12-09 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Impaired Healing (2378)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
An investigation was successfully completed.The results of the investigation have identified no manufacturing issues, no design issues and/or corrective actions necessary at this time.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.
Event or Problem Description
Six months after implant, a cmf plate was observed to have fractured in imaging.Provider noted multiple problems with plate implant which could have contributed to plate fracture.Cmf plate was removed and not replaced as patient had achieved successful consolidation and healing.